Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Have Bone Problems Does That Mean I Have Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

STOPPING MY TRUVADA'?????? (BONE DISEASE AND HIV/AIDS, 2011)

HII HAVE BEEN ON KALETRA Y TRUVADA FOR 4YRS NOW AND TODAY MY DC HAS TOLD ME TO STOP THE TRUVADA AND JUST TAKE KALETRA 2 IN THE MRNING N 2 EVENING??I HAVE JUST RECENTLY IN 2010 HAD 2 TOTAL HIP REPLACEMENTS DUE TO AVASCULAR NICROSIS,PLEASE PLEASE IS...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi Mark,Truvada has been associated with bone loss problems (osteopenia and osteoporosis). However, there has not been a firm link with osteonecrosis (avascular necrosis). Read more »

bone loss due to hiv !!!

Hi Dr Moyle,l have been hiv pos for 7 months and currently not on meds, my cd4 465 and viral load... Read more »

Aids & Bones

Do any of the AIDS drugs and or a particular disease common to AIDS patients profoundly effect bone... Read more »
Articles
The Body

Bone Disease and HIV/AIDS: More Common Than You Think -- This Month in HIV

... Table of Contents Introduction Figuring Out Bone Disease Prevalence in the HIV-Positive Population Defining Low Bone Mineral Density Causes of Low Bone Density or Osteoporosis Read more »
The Well Project

Bone Disease and HIV/AIDS

... Table of Contents The Importance of Healthy Bones Bone Disease and HIV Risk Factors How to Know If You Have Bone Problems Diet and Healthy Bones Exercise and Healthy Read more »
The Body

Frailty, Bone Disease and Vitamin D Deficiency: An Update From the 1st International Workshop on HIV & Aging

...exercising and keeping their testosterone at normal levels now, while they are younger. This will help them build muscle and bone mass that will enable them to prevent disability due to fractures or weakness. Bone Loss Among People With HIV ... Read more »
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according Read more »
Connect With Others

HIV related AVN (Avascular Necrosis) - Bone Death

Posted by Anonymous, 1 Reply
...beginning of the treatment, my CD4 has risen to normal (even up to 969 at times), and my viral load has been undetectable. My HIV treatment has always been without complications, until February 99 when I suddenly started with acute pain on my... Read more »

HIV related AVN (Avascular Necrosis) - Bone Death

Posted by Anonymous, 1 Reply
...beginning of the treatment, my CD4 has risen to normal (even up to 969 at times), and my viral load has been undetectable. My HIV treatment has always been without complications, until February 99 when I suddenly started with acute pain on my... Read more »

Curious - Do any of you have bone or joint disease

Posted by ScotCharles, 6 Replies
...osteoarthiritis (which seem insignificant to me just now). There are also reports of people with AIDS getting a disease of the long bones called avascular necrosis. Some researchers are positing that long term HIV infection and perhaps the meds... Read more »

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
...doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. http://online.wsj.com/article/SB122602394113507555.html Read more »